Alert archive / California / Wind Advisories in 2005
Wind Advisory 3, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Nov 14, 2005, 3:28 AM PST. It took effect at Nov 14, 2005, 2:00 PM PST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2005, 3:28 AM PST (11:28 UTC)
- In effect from
- Nov 14, 2005, 2:00 PM PST
- Expired
- Nov 15, 2005, 2:08 PM PST
- In force
- 24 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSTO 141128 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 328 AM PST MON NOV 14 2005 ...GUSTY WINDS THIS AFTERNOON AND TONIGHT FOR CENTRAL CALIFORNIA VALLEYS... .SURFACE HIGH PRESSURE BUILDING INTO THE GREAT BASIN WILL CREATE GUSTY NORTH WINDS IN THE CENTRAL CALIFORNIA VALLEYS THIS AFTERNOON THROUGH TONIGHT. WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED BY LATE AFTERNOON. WINDS WILL DECREASE LATE TONIGHT AS THEY BECOME MORE FOCUSED ON THE SIERRA FOOTHILLS AND HIGHER TERRAIN. CAZ015>019-141930- /O.NEW.KSTO.WI.Y.0003.051114T2200Z-051115T1200Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY- 328 AM PST MON NOV 14 2005 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 AM PST TUESDAY... NORTH WINDS WILL INCREASE THROUGHOUT THE DAY TODAY. BY LATE AFTERNOON EXPECT WINDS OF 20 TO 30 MPH ACROSS THE REGION. GUSTS TO 45 MPH ARE LIKELY...ESPECIALLY THIS EVENING AND TONIGHT. GUSTY WINDS WILL CONTINUE THROUGH THE NIGHT BEFORE TAPERING OFF TOWARD MORNING. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SG
6 follow-up statements
000 WWUS76 KSTO 141908 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1108 AM PST MON NOV 14 2005 ...GUSTY WINDS THIS AFTERNOON AND TONIGHT FOR THE NORTHERN AND CENTRAL SACRAMENTO VALLEY... .SURFACE HIGH PRESSURE BUILDING INTO THE GREAT BASIN WILL CREATE GUSTY NORTH WINDS IN THE NORTHERN AND CENTRAL SACRAMENTO VALLEY THIS AFTERNOON THROUGH TONIGHT. WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED BY LATE AFTERNOON. STRONG SUSTAINED SHOULD CONTINUE OVERNIGHT. CAZ017>019-142015- /O.CAN.KSTO.WI.Y.0003.051114T2200Z-051115T1200Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY- 1108 AM PST MON NOV 14 2005 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELED THE WIND ADVISORY FOR THE SOUTHERN SACRAMENTO...NORTHERN SAN JOAQUIN VALLEY...AND CARQUINEZ STRAIT AND DELTA AREA. NORTH WINDS ARE FORECAST TO INCREASE TO 15 TO 25 MPH THIS AFTERNOON. THIS IS BELOW WIND ADVISORY CRITERIA. $$ CAZ015-016-150315- /O.CON.KSTO.WI.Y.0003.051114T2200Z-051115T1200Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- 1108 AM PST MON NOV 14 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 AM PST TUESDAY FOR THE NORTHERN AND CENTRAL SACRAMENTO VALLEY... NORTH WINDS ARE FORECAST TO INCREASE TO 20 TO 30 MPH WITH GUSTS UP TO 40 MPH THIS AFTERNOON. NORTH WINDS ARE EXPECTED TO REACH SUSTAINED SPEEDS OF 25 MPH AT TIMES OVERNIGHT. NORTHEAST WIND GUSTS IN EXCESS OF 40 MPH ARE POSSIBLE ON THE WEST SIDE OF THE NORTHERN AND CENTRAL SACRAMENTO VALLEY OVERNIGHT. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JHM
000 WWUS76 KSTO 142348 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 348 PM PST MON NOV 14 2005 ...STRONG NORTHEAST WINDS OVER THE INTERIOR MOUNTAINS OF NORTHERN CALIFORNIA AND PORTIONS OF THE NORTHERN AND CENTRAL SACRAMENTO VALLEY TONIGHT AND INTO TUESDAY MORNING... .SURFACE HIGH PRESSURE BUILDING INTO THE GREAT BASIN WILL CREATE GUSTY NORTH WINDS OVER THE HIGHER TERRAIN OF THE INTERIOR OF NORTHERN CALIFORNIA AND OVER PORTIONS OF THE NORTHERN AND CENTRAL SACRAMENTO VALLEY TONIGHT AND INTO TUESDAY MORNING. CAZ014-063-064-066-068-069-151215- /O.EXB.KSTO.WI.Y.0003.051115T0400Z-051115T2000Z/ BURNEY BASIN / EASTERN SHASTA COUNTY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- 348 PM PST MON NOV 14 2005 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 12 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY FOR THE INTERIOR MOUNTAINS OF NORTHERN CALIFORNIA FROM 8 PM THIS EVENING TO 12 PM PST TUESDAY. NORTHEAST WINDS ARE FORECAST TO INCREASE AND BECOME QUITE GUSTY OVERNIGHT. SUSTAINED WINDS FROM 20 TO 30 MPH WITH GUSTS FROM 40 TO 60 MPH ARE EXPECTED TO OCCUR OVER EXPOSED RIDGES AND THROUGH EAST TO WEST FACING CANYONS. THE WINDS ARE EXPECTED TO DECREASE TUESDAY AFTERNOON. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ015-016-151200- /O.CON.KSTO.WI.Y.0003.000000T0000Z-051115T1200Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- 348 PM PST MON NOV 14 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY OVER THE NORTHERN AND CENTRAL SACRAMENTO VALLEY... GUSTY NORTH WINDS 20 TO 35 MPH THIS AFTERNOON ARE EXPECTED TO SLACKEN THIS EVENING...AND THEN INCREASE LATER TONIGHT. AS HIGH PRESSURE BUILDS INTO THE GREAT BASIN TONIGHT...NORTH TO NORTHEAST WIND GUSTS IN EXCESS OF 40 MPH ARE EXPECTED TO DEVELOP OVER THE AREA. THE STRONGEST WIND GUSTS ARE LIKELY TO BE ON THE WEST SIDE OF THE NORTHERN AND CENTRAL SACRAMENTO VALLEY LATER TONIGHT. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JHM
000 WWUS76 KSTO 150839 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1237 AM PST TUE NOV 15 2005 ...STRONG NORTHERLY WINDS OVER THE INTERIOR MOUNTAINS OF NORTHERN CALIFORNIA AND PORTIONS OF THE SACRAMENTO VALLEY AND CARQUINEZ STRAIT AND DELTA AREAS TONIGHT AND INTO TUESDAY MORNING... CAZ017-018-151645- /O.EXB.KSTO.WI.Y.0003.000000T0000Z-051115T1800Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- 1237 AM PST TUE NOV 15 2005 ...WIND ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PST THIS MORNING. NORTH TO NORTHWEST WINDS FROM 20 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED OVERNIGHT INTO TUESDAY MORNING. WINDS ARE EXPECTED TO DECREASE TUESDAY. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ015-016-151645- /O.EXT.KSTO.WI.Y.0003.000000T0000Z-051115T1800Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- 1237 AM PST TUE NOV 15 2005 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM PST THIS MORNING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 AM PST THIS MORNING. NORTH TO NORTHEAST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS CAN BE EXPECTED OVERNIGHT INTO TUESDAY MORNING. THE STRONGEST WINDS ARE LIKELY TO BE ON THE WEST SIDE OF THE NORTHERN AND CENTRAL SACRAMENTO VALLEY. $$ CAZ014-063-064-066-068-069-151645- /O.CON.KSTO.WI.Y.0003.000000T0000Z-051115T2000Z/ BURNEY BASIN / EASTERN SHASTA COUNTY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- 1237 AM PST TUE NOV 15 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. NORTHEAST WINDS FROM 20 TO 30 MPH WITH GUSTS FROM 40 TO 60 MPH ARE EXPECTED TO OCCUR OVER EXPOSED RIDGES AND THROUGH EAST TO WEST FACING CANYONS. THE WINDS ARE EXPECTED TO DECREASE TUESDAY AFTERNOON. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KSTO 151126 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 326 AM PST TUE NOV 15 2005 ...STRONG WINDS OVER THE INTERIOR MOUNTAINS OF NORTHERN CALIFORNIA AND PORTIONS OF THE SACRAMENTO VALLEY AND CARQUINEZ STRAIT AND DELTA AREAS THIS MORNING... CAZ014-063-064-066-068-069-151930- /O.CON.KSTO.WI.Y.0003.000000T0000Z-051115T2000Z/ BURNEY BASIN / EASTERN SHASTA COUNTY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- 326 AM PST TUE NOV 15 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. NORTHEAST TO EAST WINDS FROM 20 TO 30 MPH WITH GUSTS TO 50 MPH ARE EXPECTED OVER EXPOSED RIDGES AND THROUGH EAST TO WEST FACING CANYONS THIS MORNING. THE WINDS ARE EXPECTED TO DECREASE THIS AFTERNOON. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ015>018-151800- /O.CON.KSTO.WI.Y.0003.000000T0000Z-051115T1800Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- 326 AM PST TUE NOV 15 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. NORTH TO NORTHWEST WINDS FROM 15 TO 30 MPH WITH LOCAL GUSTS TO 40 MPH CAN BE EXPECTED THIS MORNING. THE STRONGEST WINDS ARE EXPECTED ALONG THE WEST SIDE OF THE VALLEY. WINDS ARE EXPECTED TO DECREASE BY THIS AFTERNOON. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KSTO 151718 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 918 AM PST TUE NOV 15 2005 ...STRONG WINDS TO CONTINUE OVER THE INTERIOR MOUNTAINS OF NORTHERN CALIFORNIA AND PORTIONS OF THE SACRAMENTO VALLEY...CARQUINEZ STRAIT AND DELTA TODAY... CAZ014>018-063-064-066-068-069-160000- /O.EXT.KSTO.WI.Y.0003.000000T0000Z-051116T0000Z/ BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- 918 AM PST TUE NOV 15 2005 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... NORTH WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE IN THE SACRAMENTO VALLEY AND THROUGH THE DELTA TODAY. WINDS WILL BE STRONGEST NORTH OF SACRAMENTO AND ALONG THE WESTERN PORTIONS OF THE VALLEYS. NORTHEAST TO EAST WINDS OF 2O TO 30 MPH WITH LOCAL GUSTS OVER 50 MPH WILL CONTINUE THROUGH CANYONS ALONG THE WEST SLOPE OF THE SIERRA AND EASTERN SLOPES OF THE COASTAL MOUNTAINS. WINDS WILL DECREASE AROUND SUNSET. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SG
000 WWUS76 KSTO 152208 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 208 PM PST TUE NOV 15 2005 ...WINDS DECREASING ACROSS THE REGION... .WINDS HAVE GENERALLY DECREASED TO 15 TO 30 MPH ACROSS THE REGION. LOCALLY STRONGER GUSTS REMAIN POSSIBLE FOR THE REMAINDER OF THE AFTERNOON AND THIS EVENING...ESPECIALLY IN CANYONS ALONG THE WEST SLOPES OF THE SIERRA. AS THESE GUSTS WILL BE LOCALIZED...THE WIND ADVISORY WILL BE CANCELED. CAZ014>018-063-064-066-068-069-152315- /O.CAN.KSTO.WI.Y.0003.000000T0000Z-051116T0000Z/ BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- 208 PM PST TUE NOV 15 2005 ...WIND ADVISORY IS CANCELLED... NORTH WINDS OF 15 TO 30 MPH WILL CONTINUE FOR THE REMAINDER OF THE AFTERNOON. WINDS WILL DECREASE EVEN FURTHER THIS EVENING. WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA...THEREFORE THE WIND ADVISORY IS CANCELED. $$ SG
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Nov 13, 9:00 PM PST, 6 hours 28 minutes earlier.
Area forecast discussion, Nov 13, 9:00 PM PST, 6 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 900 PM PST SUN NOV 13 2005 .DISCUSSION... LITTLE CHANGE TO PREVIOUS THINKING. AMPLIFICATION OF THE ERN PAC RIDGE CONTINUES ALONG 155W...WHILE INDIRECT CIRCULATION OF THE UPPER JET ARCS FROM THE PAC NW INTO THE GRT BASIN. PW PLUME IN EXCESS OF 1.25 INCHES ORIENTED ALONG AND JUST S OF JET CORE. HIGH LEVEL CLOUDS ARE THINNING AS THEY SPILL SEWD ON THE E SIDE OF THE RIDGE. SHORT WAVE ENERGY/WARM FRONT AND PCPN PASSING/STAYING WELL N OF OUR CWA...BUT SC/AC CLOUD DECK WITH BASES 050-070 SHOULD PREVAIL OVER THE FAR NRN ZONES ESPECIALLY SHASTA/WRN PLUMAS COUNTIES THRU TONITE. ETA CROSS SECTIONS OVER SHASTA CO INDICATE SUBSIDENCE. AMPLIFIED UPPER LEVEL RIDGE WILL MOVE EWD TOWARDS THE COAST WITH RIDGE AXIS FORECAST TO BE ALONG THE COAST OR JUST OFFSHORE TUE AFTN. THIS WILL GIVE NORCAL SEVERAL DAYS OF DRY AND UNSEASONABLY MILD WX. CLOUDS WILL DECREASE OVER NORCAL AS PW PLUME LIFTS NEWD WITH THE UPPER JET AS WELL. DRIER NLY FLOW OVER SHASTA CO WILL MIX OUT MOISTURE BELOW 700 MBS AND SKIES SHOULD ALSO CLEAR ON MON. AS SHORT WAVE ENERGY AND UPPER JET DIG ACROSS THE GRT BASIN AND INTO THE CENTRAL ROCKIES...SURFACE HIGH PRESSURE WILL BUILD ACROSS THE PAC NW AND GRT BASIN/NRN ROCKIES. THIS WILL CREATE A STRONG E/NELY GRADIENT OVER NORCAL WITH GOOD UPPER AIR SUPPORT. STRONG AND GUSTY WINDS ARE LIKELY TO DEVELOP FROM MON AFTN...INTO TUE MORNING AS ELY FLOW DEVELOPS UP TO 700 MBS. PRESSURE GRADIENTS PROGS...STRONG LARGE SCALE SUBSIDENCE...AND STRONG MID LEVEL CAA WHICH WILL STEEPEN LAPSE RATES...SUGGEST THE POTENTIAL FOR WIND ADVY CRITERIA ACROSS THE SIERNEV AND E SIDE OF THE COASTAL RANGE MON NITE AND INTO TUE MORNING. THIS SCENARIO WILL CONTINUE TO BE MONITORED AS THIS PATTERN FAVORS W-E FACING SLOPES. RESULTANT DOWNSLOPE FLOW AND NLY WINDS FOR THE VLY WILL PRECLUDE FOG DEVELOPMENT. RADIATIONAL COOLING IN THE VLY WILL DECOUPLE LOWER ATMOSPHERE OVERNITE...SO WINDS WILL BE LESS OVER THE CENTRAL VALLEY SITES MON NITE THAN IN THE HIGHER TERRAIN AREAS. 850-700 MBS TEMP ADVECTION INDICATES THE NW TO NLY WINDS DEVELOPING MON AFTN WILL BE STRONG CAA WINDS. THE UPPER JET IS FORECAST TO BECOME MORE MERIDIONAL OVER THE NRN AND CENTRAL ROCKIES WHILE THE UPPER RIDGE AXIS MOVES CLOSER TO THE COAST ON TUE. THIS WILL WEAKEN THE ELY GRADIENT AND UPPER AIR SUPPORT DURING THE DAY ON TUE. WITH THE WEAKENING CAA...TUE STILL LOOKS LIKE THE WARMEST DAY AS 8H TEMPS ARE FORECAST TO REACH INTO THE MID TEENS...AROUND 16 DEG C. MAX TEMP RECORDS FOR THE VLY ARE GENERALLY IN THE UPPER 70S FOR NOV 15TH... AND WITH A DRY...WARM AND SUBSIDING AIR MASS WE MAY SEE SOME NEAR RECORD MAXES. FOR NOW...WE HAVE GONE JUST BELOW THE RECORD VALUES ON TUE. THE DRY AND MILD WX IS FORECAST TO CONTINUE INTO NEXT WEEK AS THE GFS MODEL DEVELOPS AN OMEGA-REX BLOCK OVER THE W COAST BY THE END OF THE WEEK. SOME SUBTROPICAL MOISTURE MAY CIRCULATE AROUND THE REX PORTION OF THE BLOCK NEXT WEEKEND...BUT FOR NOW IT IS FORECAST TO STAY WELL S OF OUR CWA. OMEGA PORTION FORECAST TO RETROGRADE TO THE NERN PAC THEREAFTER. POSSIBLE EARLY SIGNAL OF A PNA? && .AVIATION... UPR LVL HI PRES WILL BUILD OVR CA TONIGHT AND CLOUDS OVER THE FAR NORTHERN END OF THE SACRAMENTO VLY AND SURROUNDING MTNS WILL SLOWLY DISSIPATE OVERNIGHT. VFR CONDITIONS THRU TONIGHT. NORTHERLY FLOW WILL INCREASE ON MONDAY BECOMING GUSTY OVER THE NORTHERN HALF OF THE SACRAMENTO VALLEY BY LATE MORNING. LIGHT SURFACE WINDS WITH STRONGER WINDS ALOFT WILL LIKELY CREATE SOME LOW LEVEL WIND SHEAR DURING THE MORNING HOURS AT THE TAF LOCATIONS UNTIL WINDS INCREASE AT THE SURFACE LATE IN THE MORNING AND EARLY AFTERNOON. && .STO WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Nov 13, 7:00 AM PST, 20 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 700 AM PST SUN NOV 13 2005 CAZ013>019-063-064-066>069-141500- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 700 AM PST SUN NOV 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO LAM
Nearby
Wind Advisories in California, 2005Every wind advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.